# SDR SIMA20140921006

- Difficulty date: September 21, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 30,320 hours, 25,994 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Speed Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT WHILE USING SPEED BRAKE THE ACFT ROLLED LT FOLLOWED BY SPOILER FAIL EICAS MSG, THIS WAS MOMENTARY.  R & R RT SPEED BRAKE ACTUATOR IAW AMM 27-62-02.  OPERATIONS CHECKED GOOD.  LEAK CHECKED GOOD.
